RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 204, Number 1  


Regular attractors and nonautonomous perturbations of them
M. I. Vishik, S. V. Zelik, V. V. Chepyzhov
3
A family of Nikishin systems with periodic recurrence coefficients
S. Delvaux, A. López, G. López Lagomasino
47
On the homotopy type of spaces of Morse functions on surfaces
E. A. Kudryavtseva
79
The remarkable agreement between the oscillation and wandering characteristics of solutions of differential systems
I. N. Sergeev
119
On a new compactification of moduli of vector bundles on a surface. IV: Nonreduced moduli
N. V. Timofeeva
139
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019